# SDR CA051128010

- Difficulty date: November 24, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Doug DC3C-S1C3G
- Aircraft time: 22,340 hours
- Engine: Pwa R183092
- Propeller: Hamstd 23E50
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fitting
- Part number: AN8324D
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE, IT WAS OBSERVED THAT THE DIRECT READING OIL PRESS GAUGE WAS AT ZERO ON RT ENGINE. AUTO SYN PRESSURE GAUGE, TEMPS, OIL WARNING LIGHT ALL INDICATED ENG WAS FINE. IT WAS THEN FOUND A LEAK ON RT ENG DURING VISUAL CONFIRMATION. ENG WAS SHUTDOWN AND PROP FEATHERED. FLT LANDED WITHOUT FURTHER INCIDENT. UP ON INSP IT WAS FOUND THAT A BULKHEAD FITTING ON FIREWALL FOR DIRECT OIL PRESS GAUGE HAD BROKEN COMPLETELY OFF. FITTING WAS REPLACED WITH STEEL FITTING, AC RETURNED TO SERVICE. THIS TYPE OF FAILURE HAD NEVER BEEN SEEN BEFORE, A SERIES OF NDT ON SAME TYPE AND MAKE OF FITTINGS RESULTED IN NO FAILURE OF THIS KIND. IT WAS DETERMINED THAT THIS WAS A ISOLATED INCIDENT.
